# SDR QXEA2013102501449

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT UPPER COWL 424AL MID STIFFENER DAMAGED.  REMOVED MID STIFFENER FROM RIGHT ENGINE AFT UPPER COWL 424AL REF SRM 51-42-05.  REPLACED MID STIFFENER ON RT  ENGINE AFT UPPER COWL 424AL, SRM 51-42-05.  LOCATED, DRILLED, AND DEBURRED NEW STIFFENER.  PN:85414246-101, PO: T000024047, REF SRM 51-40-07.  RESTORED FINISH ON REPAIRED ARGA ON UPPER COWL 424AL AT MID STIFFENER REF SRM 51-25-05.
